# SDR QXEA200400087

- Difficulty date: January 30, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 13,951 hours, 19,903 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21278041
- Part serial: 96759
- Condition: Failed
- Location: Cabin Pressure
- Part time: 13,951 hours, 19,903 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2124 - DURING DESCENT AT 8000 FT, AIRCRAFT DEPRESSURIZED RAPIDLY.  DIFFERENTIAL PRESSURE DROPPED TO 0.  MAINTENANCE REPLACED THE CABIN PRESSURE CONTROLLER.  LEAK TEST AND OPERATIONAL CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
